# SDR ASAA2012122593542

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,421 hours, 2,213 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START, FAULT LIGHT ILLUMUNATED ON GROUND.  PERFORMED FIM TASK 49-31-808 STEP F, FAULT CORRECTED.   STARTED APU 4 TIMES, OPERATED NORMAL.
